MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2016

Prolonged pustular eruption from hydroxychloroquine: an unusual case of acute generalized exanthematous pustulosis.

Pearson Kelly C, Morrell Dean S, Runge Susan R, Jolly Puneet

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption that often is a reaction to medications, most commonly antibiotics. Clinically, AGEP closely mimics pustular psoriasis and also is similar to subcorneal pustular dermatosis and IgA pemphigus. For clinicians, it is important to differentiate AGEP from pustular psoriasis. Acute generalized exanthematous pustulosis will have an acute drug association. Few cases have been known to be caused by hydroxychloroquine (HCQ). Proper therapeutic management of AGEP includes withdrawal of the offending agent, and resolution typically occurs within 15 days. We report a case of AGEP after HCQ administration that did not follow the usual course of resolution after medication cessation. The patient continued to experience cutaneous eruptions that waxed and waned for 81 days. Hydroxychloroquine has a particularly long half-life and is a known cause of AGEP; therefore, it is possible that HCQ-induced AGEP may not follow the typical rapid recovery time.

Для цитирования: Pearson Kelly C, Morrell Dean S, Runge Susan R, Jolly Puneet. Prolonged pustular eruption from hydroxychloroquine: an unusual case of acute generalized exanthematous pustulosis.. Cutis. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.